MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Model Number 07P9030
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alinity i afp results for one patient sample.The customer was unable to provide the patient¿s medical history and information.The following data was provided: on (b)(6) 2023 sid (b)(6).Initial result = 20.15 ng/ml result on different module (method unknown) = 2.1 repeat result on the same analyzer = 2.63 ng/ml there was no impact to patient management reported.
 
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.The complaint investigation for falsely elevated alinity i afp results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.Data and information provided by the customer confirm the complaint issue without indication for any additional issues identified.The ticket search by lot number indicates the product lot is performing as expected.The ticket trending review of complaint data did not identify any trends regarding commonalities for lot number and complaint issue.A review of the labeling addresses the customer's issue.The field data analysis shows that the median patient result for lot 45424fn00 falls within 2sd of the established baseline, indicating the reagent lot is performing acceptably on market.The device history record review was performed on lot 45424fn00, which did not show any related potential non-conformances, deviations, or non-conformances.Based on the investigation, no systemic issue of product deficiency was identified for the alinity i afp reagent lot 45424fn00.

Brand Name
ALINITY I AFP REAGENT KIT
Common Device Name
KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17035169
Report Number3008344661-2023-00097
Device Sequence Number12487156
Product Code LOK
UDI-Device Identifier00380740130824
UDI-Public00380740130824
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2023
Device Model Number07P9030
Device Catalogue Number07P90-30
Device Lot Number45424FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI23185
Patient SexUnknown